MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA25 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA25 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX435T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, some residue tissues and scratches on the devices were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection : after dismantling of the valves, no deposits were visible.Results : based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx435t) was implanted during a procedure performed in 2018.According to the complainant, the shunt system caused an underdrainage.The patient underwent a revision procedure on (b)(6) 2025.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.

Brand Name
PROGAV 2.0 SYS W/SA25 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22309092
Report Number3004721439-2025-00165
Device Sequence Number18123962
Product Code JXG
UDI-Device Identifier04041906137335
UDI-Public4041906137335
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2023
Device Model NumberFX435T
Device Catalogue NumberFX435T
Device Lot Number20038606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight75 KG